Typical distributions of linear functionals in finite-dimensional spaces of higher dimension
Doklady Akademii Nauk, Tome 243 (1978) no. 6, pp. 1402-1405
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_6_a13,
author = {V. N. Sudakov},
title = {Typical distributions of linear functionals in finite-dimensional spaces of higher dimension},
journal = {Doklady Akademii Nauk},
pages = {1402--1405},
year = {1978},
volume = {243},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_6_a13/}
}
V. N. Sudakov. Typical distributions of linear functionals in finite-dimensional spaces of higher dimension. Doklady Akademii Nauk, Tome 243 (1978) no. 6, pp. 1402-1405. http://geodesic.mathdoc.fr/item/DAN_1978_243_6_a13/